Alert archive / California / Hazardous Seas Warnings in 2014
Hazardous Seas Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 11, 2014, 2:43 PM PST. It took effect at Feb 12, 2014, 12:00 AM PST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2014, 2:43 PM PST (22:43 UTC)
- In effect from
- Feb 12, 2014, 12:00 AM PST
- Expired
- Feb 13, 2014, 2:26 AM PST
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
513 WHUS76 KEKA 112243 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PST TUE FEB 11 2014 PZZ470-120600- /O.CON.KEKA.SC.Y.0013.140212T0200Z-140213T0500Z/ /O.NEW.KEKA.SE.W.0002.140212T0800Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PST WEDNESDAY. * WINDS...TONIGHT...S 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. WED...S 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL DIMINISH WED EVENING. * WAVES...TONIGHT THROUGH WED...W 12 TO 13 FT AT 9 SECONDS. WAVES WILL SUBSIDE WED EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-475-120600- /O.CON.KEKA.SC.Y.0013.140212T0800Z-140213T0500Z/ /O.NEW.KEKA.SE.W.0002.140212T1100Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY. * WINDS...TONIGHT...S 10 TO 20 KT...RISING TO 20 TO 25 KT. WED... S WINDS 15 TO 25 KT. GUSTS UP TO 30 KT ACROSS THE NORTHERN PORTION. WINDS WILL DIMINISH WED EVENING. * WAVES...TONIGHT THROUGH WED...W 10 TO 12 FT AT 9 SECONDS. WAVE SWILL SUBSIDE WED EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-120600- /O.EXA.KEKA.SC.Y.0013.140212T0800Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY. * WINDS...TONIGHT...S 10 TO 20 KT. GUSTS UP TO 30 KT ACROSS THE NORTHERN PORTION. WINDS WILL DIMINISH WED EVENING. * WAVES...TONIGHT THROUGH WED...W 9 TO 11 FT AT 11 SECONDS. WAVE SWILL SUBSIDE WED EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
054 WHUS76 KEKA 120518 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 918 PM PST TUE FEB 11 2014 PZZ470-121330- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ /O.CON.KEKA.SE.W.0002.140212T0800Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 918 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... * WINDS...S 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TONIGHT AND WEDNESDAY. WINDS WILL DIMINISH WEDNESDAY EVENING. * WAVES...W BUILDING TO 12 TO 13 FT AT 10 SECONDS TONIGHT. WAVES WILL BEGIN TO SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-475-121330- /O.CON.KEKA.SC.Y.0013.140212T0800Z-140213T0500Z/ /O.CON.KEKA.SE.W.0002.140212T1100Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 918 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM WEDNESDAY... * WINDS...S INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL DIMINISH WEDNESDAY EVENING. * WAVES...W BUILDING TO 10 TO 12 FT AT 10 SECONDS. WAVES WILL BEGIN TO SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-121330- /O.CON.KEKA.SC.Y.0013.140212T0800Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 918 PM PST TUE FEB 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY... * WINDS...S 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHERN PORTION. WINDS WILL DIMINISH WEDNESDAY EVENING. * WAVES...W BUILDING TO 9 TO 11 FT AT 11 SECONDS. WAVES WILL BEGIN TO SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
409 WHUS76 KEKA 121030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST WED FEB 12 2014 PZZ450-475-121830- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ /O.EXT.KEKA.SE.W.0002.140212T1700Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...S 15 TO 25 KT. WINDS WILL EASE THIS EVENING. * WAVES...S 5 TO 8 FT AT 8 SECONDS...AND W 9 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-121830- /O.CON.KEKA.SE.W.0002.000000T0000Z-140213T0500Z/ /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...S WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL EASE THIS EVENING. * WAVES...W 12 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-121830- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...S WINDS 10 TO 20 KT. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT. WINDS WILL EASE THIS EVENING. * WAVES...SE 5 FT AT 7 SECONDS...AND W 9 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
398 WHUS76 KEKA 121634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST WED FEB 12 2014 PZZ470-130000- /O.CON.KEKA.SE.W.0002.000000T0000Z-140213T0500Z/ /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...S WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL EASE THIS EVENING. * WAVES...W 12 FT AT 9 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-475-130000- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ /O.CON.KEKA.SE.W.0002.140212T1700Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...S 15 TO 25 KT. WINDS WILL EASE THIS EVENING. * WAVES...S 7 TO 10 FT AT 8 SECONDS...AND W 9 TO 10 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-130000- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 AM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...S WINDS 10 TO 20 KT. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT. WINDS WILL EASE THIS EVENING. * WAVES...SE 5 TO 7 FT AT 7 SECONDS...AND W 9 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
597 WHUS76 KEKA 122246 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PST WED FEB 12 2014 PZZ475-130700- /O.CAN.KEKA.SE.W.0002.000000T0000Z-140213T0500Z/ /O.EXT.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WINDS...S 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH THURSDAY. * WAVES...S 7 TO 9 FT AT 9 SECONDS...AND W 9 TO 10 FT AT 11 SECONDS. WAVES WILL SUBSIDE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-130700- /O.EXT.KEKA.SE.W.0002.000000T0000Z-140213T1100Z/ /O.EXT.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...S WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH TONIGHT. * WAVES...W 12 FT AT 9 SECONDS. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-130500- /O.CON.KEKA.SE.W.0002.000000T0000Z-140213T0500Z/ /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 PM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH TONIGHT. * WAVES...S 6 TO 8 FT AT 8 SECONDS...AND W 10 TO 12 FT AT 10 SECONDS. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-130500- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...S WINDS 10 TO 20 KT. AROUND CAPE MENDOCINO GUSTS UP TO 25 KT. WINDS WILL DIMINISH THIS EVENING. * WAVES...SE 5 TO 7 FT AT 7 SECONDS...AND W 9 FT AT 11 SECONDS. WAVES WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
519 WHUS76 KEKA 130456 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PST WED FEB 12 2014 PZZ450-130600- /O.EXP.KEKA.SE.W.0002.000000T0000Z-140213T0500Z/ /O.EXP.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 PM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... $$ PZZ455-130600- /O.EXP.KEKA.SC.Y.0013.000000T0000Z-140213T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 856 PM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING... $$ PZZ470-131100- /O.CON.KEKA.SE.W.0002.000000T0000Z-140213T1100Z/ /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PST WED FEB 12 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WINDS...SW 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT... DIMINISHING OVERNIGHT. * WAVES...W 10 TO 12 FT AT 9 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-131100- /O.CON.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PST WED FEB 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WINDS...SW 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT... DIMINISHING OVERNIGHT. * WAVES...W 8 TO 10 FT AT 9 SECONDS...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
602 WHUS76 KEKA 131026 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 AM PST THU FEB 13 2014 PZZ470-131830- /O.CAN.KEKA.SE.W.0002.000000T0000Z-140213T1100Z/ /O.CAN.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY. * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING AND OVERNIGHT. * WAVES...W 10 FT AT 12 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131830- /O.CAN.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. * WINDS...S WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...S 4 FT AT 7 SECONDS...AND W 8 FT AT 12 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131830- /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...W 9 FT AT 11 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 11, 4:09 AM PST, 10 hours 34 minutes earlier.
Area forecast discussion, Feb 11, 4:09 AM PST, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
409 AM PST TUE FEB 11 2014
.SYNOPSIS...AN UPPER RIDGE WILL BRING A GENERALLY FAIR DAY TO NW
CALIFORNIA...FOLLOWING VALLEY AND COASTAL FOG THIS MORNING. THIS
RIDGE WILL BREAK DOWN IN THE EVENING ALLOWING A WARM FRONT TO MOVE
ACROSS THE REGION...BRINGING WIDESPREAD RAIN AND GUSTY WINDS TO
AREAS NORTH OF CAPE MENDOCINO EARLY WEDNESDAY MORNING. MENDOCINO
COUNTY WILL REMAIN FAIRLY DRY AS THIS SYSTEM PASSES.
&&
.DISCUSSION...MORNING WATER VAPOR SATELLITE IMAGERY SHOWS A
BUILDING RIDGE FOR NW CALIFORNIA TODAY, WHILE THE NCEP SURFACE
ANALYSIS INDICATES THE SURFACE RIDGE NOSING IN FROM THE SOUTH.
THIS IS CAUSING A VERY LOW LEVEL SURFACE INVERSION THIS MORNING
ACROSS THE REGION WHICH IS THE REASON BEHIND COASTAL AND VALLEY
FOG. ABUNDANT MOISTURE MAY EQUATE TO SOME INTERMITTENT DRIZZLE
ALONG THE REDWOOD COAST EARLY THIS MORNING AS WELL. AS THE SUN
RISES AND TEMPS BEGIN TO WARM, ENOUGH MIXING SHOULD BEGIN TO LIFT
THE CLOUDS OFF THE SURFACE. HOWEVER, WITH AN APPROACHING WARM
FRONT THIS EVENING DO NOT EXPECT CLEARING SKIES TODAY. WHILE TEMPS
WILL BE PLEASANT, CLOUDS WILL BE PLENTIFUL.
FORECAST MODELS ARE STILL HAVING SOME TIMING DISCREPANCIES AS TO
THE ONSET OF PRECIPITATION THIS EVENING. THE NAM CONTINUES TO
DELAY THE ONSET UNTIL AFTER MIDNIGHT WHILE THE MORE COARSE
RESOLUTION GFS BRINGS RAIN TO DEL NORTE BEFORE MIDNIGHT. THE HI-
RES 3KM HRRR ALSO SEEMS TO BE HOLDING OFF THE PRECIP UNTIL AFTER
MIDNIGHT AND THE EVER RELIABLE ECMWF IS ALSO HOLDING OFF PRECIP
UNTIL AFTER MIDNIGHT. WITH MODELS SEEMINGLY HOLDING OFF PRECIP
UNTIL AFTER MIDNIGHT, WENT AHEAD AND LOWERED POPS FOR THE PRE-
MIDNIGHT TIMES THEN RAMPING THEM UP QUICKLY AFTER MIDNIGHT. THE
WARM FRONT WILL BRING WIDESPREAD RAIN TO AREAS NORTH OF CAPE
MENDOCINO DURING THE EARLY HOURS OF WEDNESDAY MORNING THEN
SPREADING INTO FAR NORTHERN MENDOCINO COUNTY BY MID MORNING. KEPT
QPF TOTALS SIMILAR TO THE PREVIOUS FORECAST AS MODELS CONTINUE TO
SHOW SEVERAL INCHES OF RAIN FOR THE DEL NORTE MOUNTAINS WITH A FEW
INCHES IN THE HUMBOLDT MOUNTAINS. TOTALS FOR MENDOCINO COUNTY DO
NOT LOOK THAT IMPRESSIVE AS THE BULK OF THE MOISTURE IS FOCUSED
NORTH OF CAPE MENDOCINO. HOWEVER, OROGRAPHIC LIFT MAY SQUEEZE OUT
AN INCH OF PRECIP OVER MENDOCINO NATIONAL FOREST. SNOW LEVELS
REMAIN HIGH MAKING SNOWFALL A NON EVENT. THE OTHER ISSUE ARE THE
WINDS JUST AHEAD OF WARM FRONTAL PASSAGE. MODELS ARE SHOWING 925MB
WINDS IN THE 40 TO 50 KT RANGE AROUND DAWN WEDNESDAY MORNING
ACROSS COASTAL DEL NORTE COUNTY. PRE-FRONTAL DYNAMICS SHOULD BE
ENOUGH TO MIX DOWN SOME OF SOME OF THESE WINDS IN GUSTS. THAT
SAID, MODELS HAVE BEEN SOMEWHAT INCONSISTENT AS TO THE PLACEMENT
OF THESE HIGHER WINDS, WHETHER THEY OCCUR IN SOUTHERN OREGON OR
DOWN INTO NW CAL. AS SUCH, WILL PUNT TO THE DAY CREW TO MAKE THE
FINAL DECISION AS TO A WIND ADVISORY SINCE IT REMAINS BORDERLINE
WITH OUR CRITERIA. REGARDLESS, IT WILL BE BREEZY WED MORNING WITH
THE POTENTIAL FOR DOWNED TREES AND BRANCHES ACCOMPANYING THE RAIN.
A COLD FRONT WILL FOLLOW THIS WARM FRONT DURING THE DAY ON
WEDNESDAY, SINKING INTO FAR NORTHERN DEL NORTE COUNTY BUT THEN
STALL OUT THERE. THIS STALLED FRONTAL BOUNDARY WILL PROVIDE A
FOCUS FOR PRECIPITATION INTO THU, BUT THEN LIFT OUT AS A WARM
FRONT THU EVENING FOLLOWED BY ANOTHER STALL FRONTAL BOUNDARY FRI
INTO SAT. MODELS ARE SHOWING THIS BOUNDARY PUSHING THROUGH THE
REGION AS A WEAK COLD FRONT OVER THE WEEKEND. MODELS ARE IN DECENT
AGREEMENT WITH A RIDGE PASSING OVER EARLY NEXT WEEK FOLLOWED BY
ANOTHER COLD FRONT MID NEXT WEEK.
OVERALL AN UNSETTLED PATTERN WILL REMAIN FOR THE NEXT WEEK AND A
HALF AS A BROAD UPPER TROUGH OVER THE GULF OF ALASKA CONTINUES TO
DRIVE DISTURBANCES TOWARD THE PACIFIC NORTHWEST.
WITH HEIGHTS REMAINING SOMEWHAT HIGH THROUGH THE FORECAST PERIOD,
DID A MIX OF THE OFFICIAL AND CONSRAW FOR TEMPS THIS WEEK. THIS
CHANGED THE ONGOING FORECAST LITTLE. THE MAIN CHANGE TO THE
FORECAST WAS TO PULL THE BULK OF THE POPS FARTHER NORTH AND
KEEPING MENDOCINO FAIRLY DRY, STICKING WITH THE FOCUS OF THE
STALLED BOUNDARY. BFG
&&
.AVIATION...EXPECT LIFR ALONG THE COAST THIS MORNING DUE TO
CEILINGS/VISIBILITIES. CONDITIONS SHOULD IMPROVE TO MVFR LATE THIS
MORNING INTO THIS AFTERNOON AS CEILINGS LIFT AND VISIBILITIES
IMPROVE. INLAND, EXPECT VFR TO PREVAIL.
&&
.MARINE...THE FIRST IN SERIES OF STORM SYSTEMS WILL BEGIN TO
IMPACT OUR AREA TONIGHT, BRINGING NEAR GALE CONDITIONS TO
LOCATIONS MAINLY NORTH OF CAPE MENDOCINO. THESE CONDITIONS SHOULD
LAST INTO WEDNESDAY. ISSUED SCA'S FOR THIS, BUT GALES OR HAZARDOUS
SEAS WARNINGS MAY BE NEEDED FOR A SHORT TIME OVERNIGHT IF THE
STORM IS STRONGER THAN EXPECTED. THE DAY CREW WILL NEED TO TAKE
ANOTHER LOOK AT THIS. OTHERWISE, SOUTHERLY WINDS AND ELEVATED SEAS
SHOULD PREVAIL FOR THE REST OF THE WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 PM PST WEDNESDAY
PZZ450-475.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 PM PST
WEDNESDAY PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 11, 4:36 AM PST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 436 AM PST TUE FEB 11 2014 CAZ001-121245- REDWOOD COAST- 436 AM PST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTHERLY WINDS ARE POSSIBLE ALONG THE COAST LATE TONIGHT INTO WEDNESDAY AHEAD OF A WARM FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002>004-076-121245- MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 436 AM PST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:27 AM PST | Small Craft Advisory | EKA | 47 hr |
Nearby
Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.